# SDR DALA2024120211314

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION STRINGER 44 FR 61 TO FR 62 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED SECTION STRINGER 44, LOC BTW FR 59 TO FR 64, IN AFT CARGO COMPARTMENT AS PER A319 51-42-11, A319 SRM 51-72-11. (0686284)
